Skip to product information
1 of 1
Availability :

In Stock

PANADOL COLD AND FLU ALL IN ONE TABLETS 24'S

PANADOL COLD AND FLU ALL IN ONE TABLETS 24'S

Regular price QAR 15.00
Regular price Sale price QAR 15.00
Sale Sold out

Purchase this product and earn an extra 2 myRaf Rewards!

PANADOL COLD AND FLU ALL IN ONE TABLETS 24'S

Brand :

PANADOL

Description

  • Active ibgredient is Paracetamol 250mg,Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg
  • It is Non drowsy
  • Effective for Cold and Flu Relief

How To Use

For adult and children over 12 years take 2 tablets repeat every 4 hours if necessary
do not use for more than 5 days except on medical advice
Do not take more than 8 tablets on 24 hours

Features

Ingredients Paracetamol 250mg, Phenylephrine hydrochloride 5mg, Guaifenesin 100mg
Indication Wet Cough, Bronchitis, Pain, Fever, Migraine, Hypotension
Route Of AdministrationOral
Suitable ForAdults
GenderUnisex
FormulationTablet
Storage TemperatureBelow 25°C
Country Of OriginSpain
View full details

Buy Together & Earn More myRaf Rewards

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)